PDA

View Full Version : Withdrawals and rx's (Spark)


Banker
01-25-2004, 06:13 PM
Hi everyone. I hope all is well, or at least the best we can under any circumstances. I have a question - why is it our blood pressure goes up during wds? And has anyone ever taken the blood pressure medicine during withdrawals and if so, are you really VERY VERY tired? Can you function using this medicine? What symptoms does it relieve? I was just thinking about something - if the clonidine or catapres patch help during lortab, percocet, etc. withdrawals... Why not take this while people are stopping Suboxone? Shouldn't it work the same way? I'm surprised that these docs that have helped people get off of Sub, don't offer these medicines as well? What do you guys think? (Can you tell I'm starting to think about coming off?) Also, Spark - how are you now? Do you still crave now that you are off? When you stopped taking Sub completely and you used percs and hydros to help w/wd symptoms, did you feel a high like you used to? I'm just curious... I LOVE the Sub, don't get me wrong. It's just I wonder what life would be like without it. I wonder if I would crave really, really bad and all of that. My two complaints about it are I don't like lying to my boyfriend and I'm still gaining weight like there is no tomorrow. I know if I wasn't taking any opiates whatsoever, I would be dropping this weight FAST. Anyway, don't know if I have the guts to really try to stop... but I was just thinking about it. Thanks guys for anything you have to offer...

John 808
01-25-2004, 06:20 PM
Hey Banker,

When my husband talked to my sub doctor, the doctor offered no meds to help me out- he just suggested to taper off slowly but then in the same breath, he told my husband I was going to have withdrawals regardless.

I think so little is known about the sub, doctors aren't sure how to advise coming off. Even when I contacted the FDA about coming off of it, they really don't offer any useful information....just beat around the bush really.

Have you tried just dieting? Has your appetite increased since the sub? Just curious. Do you feel like if you stopped the sub, you would have control to stay away from the hydro's? That is the million dollar question. But, you know, the sub is supposed to give you brain the opportunity to heal- "undo" some of the damage we have done.

Best of luck to you. Pray about your decision and don't do anything in haste. Take care, girl,
Michelle

Banker
01-25-2004, 06:29 PM
I can't diet... I have no self control. AT ALL... I'm just starving all of the time. It's like being pregnant times 10 as far as hunger goes. I'm not sure if I could stay away from the pills.... Right now, they don't even cross my mind and I don't think twice if they are offered to say 'no thanks'. But I'm sure that is the Sub talking so that's why I feel like hey, I can just get off the sub... I'm not an addict anymore. At least, that's what it feels like. It would probably be the biggest mistake of my life. I just have to do something about this weight gain. I gained alot during my hydro usage.... I was hungry all of the time and it seemed that food made my 'buzz' better. Now I'm just continuing to gain because I'm just so hungry. Anyway, I was just wondering about the other medicines being used for wds from Sub. Seems like it would work... doesn't it? Take care guys and let me know your thoughts.

spark-o-cet
01-25-2004, 06:51 PM
sorry bout the weight banker dont know what to tell ya on this but when i was on the sub it made me hungrier and hornier for what its worth.like mechelle said it is so new a drug in usa that the docs dont know that much about it and are afraid to mix other drugs with it for fear of bein sued.ive been 100% clean for 3weeks now and i feel good.better and better each day and have been sleepin better but still not normal yet.im tryin to stay busy workin or doin somethin to not think about pills or usin but the cravins are there but i have been able to contro them so far.take it day by day.i feel better now than i have in 6yrs so i pray that i can remain clean.after the pure he** i went thru gettin clean im tryin to use that memory as a reason not to use and its worked so far.sounds like the sub is really workin good for ya so you might want to use it for maintence there is nothin wrong with it at all and if it works stick with it if you can afford it.good luck-spark

Banker
01-25-2004, 08:32 PM
Spark - I know exactly what you mean about BOTH! My boyfriend doesn't seem to mind the weight gain... wonder why??? :-)

Anyway, for whatever reason, it means alot to me for you to say that you 'approve' of me staying on the Sub. I sometimes thing that the non Sub users don't want me on it at all because of what's to come w/the withdrawals. I was wondering from you... do you notice a difference from yourself now vs. before whenever you would get clean for a time without using Sub. I'm sure you've gone for a few weeks before when trying to quit over these last few years... right? I'm just wondering if when I stop, I'll go right back to the same addict that I was before because right now, I don't know who that person was. You know what I mean? Can you or Michelle relate to what I'm saying? It's just seems like that was all so very long ago. Anyway, I was basically just wondering how you feel each day and how you fight the cravings... Also, how bad are they? I'm so happy for you being clean for 3 weeks. That's awesome... Of everyone I know that's been addicted, I've never known someone that wanted off of drugs as badly as you did and I admire that in you.

chefob1
01-26-2004, 12:15 AM
sparkie...im proud of you,you bum...youve made it three weeks which is better than anyone else that responds around here...for your health and recovery stay clean...you know what kind of horns those little pills have got..the good lord wished you to spread the word of your recovery so other folks can have the essential ingredient...hope...there was a speaker at a/a sunday night who had 21 years clean....vooh...what a accomplishment..keep up the thoughts youve been havin and stay away from the ones thatll drive ya back to the beans....suboxone is just a opiate too...same class as talwin,ect....it should be treated as such...slow wean and deal with the w/d's...my doc prescribes clonidine after the subox cause it goes to the same channel as the opiates did(receptors)..medical society says that the clonidine helps the w/d's and there has been cases where thats all they use for w/d's...the subox is just a maintance tool....cravings will always everyday be there........chef